# SDR CALA9900278

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .3125 INCH CRACK AT RT I/B MIDFLAP LOWER TRAILING EDGE.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS INSTALLED IAW SRM 51-40-2 AND 51-30-2.
